# SDR CA970129009

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 9267531
- Condition: Damaged
- Location: Lh Aircondition
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) AT FLIGHT LEVEL 350 PRESSURIZATION UNCONTROLLABLE FLOW LIGHT CAME ON. EMERGENCY DESCENT CARRIED OUT. MAINTENANCE TROUBLESHOOTING FOUND DUCTING ON LEFT HAND AIR CYCLING MACHINE DETACHED AND DUCTING ON RH PACK CRACKED AND FLEX CONNECTOR BROKEN. DUCTING ON LH AIR CONDITIONING AIR CYCLING MACHINE CONNECTED AND SECURED. DUCTING AND CONNECTOR ON RH AIR CYCLING MACHINE REPLACED AND OPERATIONAL LEAK CHECK CARRIED OUT SERVICEABLE.
